Is This Endotoxin Overload?
I'm kinda a wreck!
I recently upped my INHi dose from 1/4 tab every other day to 1/2 tab to one full tablet every day.(Just completed one week at the one tablet dose every day.) I THOUGHT that all was peachy until the past few days! I am also taking NACi (since January twice a day) & have one Flagyli pulse completed. (several weeks ago)
Over the past few days; I've experienced prolonged flushes with the Niaspan (twice a day). I feel itchy for hours! When I first started taking the Niaspan; the flushes were pretty intense. Then they subsided, left completely & then returned in mild form. Now the flushes seem to be prolonged instead of the quickies I was experiencing...The flush lasts for hours now instead of a half an hour!
I also felt extremely fluish yesterday. This past week has been awful sleepwise...I used to be very tired at bedtime & would fall asleep quickly. Now I find that after being fatigued all day; I almost feel wired at bedtime! Very odd for me! I have had difficulty falling asleep at night this past week. I've noticed that I'm feeling a bit anxious & still feel the Niaspan flush at bedtime. (I take the Niaspan at dinner.)
Now this morning I woke up with EXTREME vertigo/ nausea! It took hours to go away!
What is going on?!! Any guesses? Am I experiencing Endotoxini overload? Do these symptoms sound familiar to anyone? In addition to the above symptoms; I've also felt more arthritis joint pain. (Of course, it has been raining for over a month straight here!)
Any ideas? My gut feeling tells me that I need to back off on the INH, even though I thought I was tolerating it fine. Maybe I even need to back off on the Niaspan? I will call Dr.Powell's office for advice & have an appointment there in a week & a half...
Just thought you all might have some words of wisdom! Help!
P.S. My eyes are red, itchy & look terrible! Is this also from die-off?